# SDR CA980916066

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Line
- Part number: UL19820
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 350, THE FLIGHT CREW HAD INDICATION OF SMOKE IN THE FLIGHT DECK.  NO SMOKE WAS REPORTED IN THE CABIN AND ALL ENGINE PARAMETERS WERE NORMAL.  THE FLIGHT WAS DIVERTED.  AT 10,000 FEET, THE NR 1 ENGINE OIL QUANTITY WAS READING 8, OIL TEMPERATURE 135, OIL PRESSURE 57 PSI AND THE OIL FILTER ECAS MESSAGE CAME ON.  THE NR 1 ENGINE POWER WAS REDUCED TO IDLE AND THE SMOKE DISSIPATED.  NORMAL LANDING WAS CARRIED OUT.  POST-FLIGHT INSPECTION OF THE NR 1 ENGINE FOUND THE INTERCONNECTING OIL TUBE BROKEN INSIDE THE NR 3 MODULE.  THE ENGINE WAS REPLACED.
